Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
286 Posts
Discussion Starter · #1 ·
We've taken a break in the IVF (donated eggs) treatment to check my immunological status since so many attempts have failed. So when my period didn't start yesterday evening I was very surprised. My period has never been late, sometimes a week early (since AMH levels gone down), but never late. Not even when I've been critically ill and hospitalized has my period been late.

The only thing that's new this month is that I am on Thyroxine (since 6 weeks) and Vitamin D supplements. I am also on 2mg of Estrogen to reduce night sweats.

We did have sex around the time I would have ovulation but I just can't believe that I would be able to get pregnant naturally given my poor egg reserve and partially blocked tubes.

Can the Thyroxine delay the period?
 

·
Premium Member
Joined
·
4,658 Posts
Hi Supertrouper,  I take 100mg of Thyroxine daily and have never had a delayed AF through it, not sure about Estrogen though. 

Good Luck xx
 

·
Registered
Joined
·
54 Posts
Hi supertrouper81

Taking more thyroxine than you need can stop your periods apparently. I would advise you to go back to your GP and get blood tests for TSH, T3 & T3 (thyroxine tests). Ask for your actual results and blood test ranges when they come back as some docs only tell you that the results are ok, whereas you could be borderline/just within the range, which could be affecting things. The results can be extremely helpful.

There is a thread on here for underactive thyroid where you can get more info including what results you need and are best for fertility, think TSH should be between 1 and 2 ( DippyGirl is VERY informative!)
http://www.fertilityfriends.co.uk/forum/index.php?topic=249528.0

Hope this helps!

PP
 

·
Registered
Joined
·
54 Posts
....oh and forgot to say, it takes 6 weeks for the tablets to take affect in your system so that makes sense with what you have said.

PP




 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top